# SDR QXEA0101221

- Difficulty date: July 19, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CARGO DOOR HAS SCRATCH IN DOOR SKIN LOCATED ON LOWER SIDE. REPAIRED IAW DHC-8 RD8-52-230.
